# SDR FXTA20250408001

- Difficulty date: March 15, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N408BA
- Make and model: Textrn 408
- Aircraft serial: 4080010
- Aircraft time: 873 hours, 1,320 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 78410106
- Part serial: 31481533
- Condition: Leaking
- Location: Zone 700
- Part time: 873 hours, 1,320 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO CHROME SHOWING ON RIGHT LANDING GEAR STRUT
